# SDR R61A2020012850109

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 13,865 hours, 9,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 007394
- Condition: Inoperative
- Location: Emergency Light
- Part time: 24,643 hours, 16,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 BOTTOM EXIT SIGN, GALLEY EMERGENCY CEILING LIGHT OUT. FERRIED TO MIA, THEN TO CMH. R&R ELPU #1 PER MM 33-50-01. R&R L2 R2 DOOR EXIT IDENTIFIER SIGN PER MM 33-50-15. R&R EPLU #4 PER MM 33-50-01. R&R ELPU #3 PER MM 33-50-01. OPS CHECK SATISFACTORY.  OFF PART DESCRIPTION	OFF PART #	OFF SERIAL #
BATTERY EMERGENCY (CP)	3400-22-10	001979
BATTERY EMERGENCY (CP)	3400-22-10	011799
